# SDR SWAA2022092047576

- Difficulty date: August 29, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5410U25
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT RBL 32 BS 344+5. / [01] UPON FURTHER INVESTIGATION; CLEANED DISCREPANCY AREA AND PERFORMED A VISUAL INSPECTION WAS NO CRACKED NOTED; IAW SRM 51-10-02 AND SOPM 20-30-03;[02] ACCOMPLISHED HFEC INSPECTION OF DESCRPANT AREA IAW NDTM D6-37239 PART 6; 51-00-00 PROC 23. VERIFIED CRACK EXISTS. TOOL I.D. IS000450 500D;[03] CORRECTION STEP 1; PART MUST BE REPLACED AFTER NDI EVALUATION IAW SRM 53-10-51-1A-1.;[04] REMOVED FWD. PAX CABIN INTERCOSTAL; IAW SRM 51-40-02;[05] LOCATED AND DRILLED NEW FWD PASSENGER CABIN INTERCOSTAL AT RBL32 BS 344+5 P/N 141A5410-25 I.A.W SRM 51-40-05-0G-0 AND DWG 141A5400.;[06] UPDATED PART USED;[07] OK TO INSTALL NEW FWD PASSENGER CABIN INTERCOSTAL AT RBL32 BS 344+5 P/N 141A5410-25.;[08] VERIFIED ACTION #4-7;[09] OK TO INSTALL GIVEN;[10] INSTALLED FWD PASSENGER CABIN INTERCOSTAL AT BS 344 TO BS 360; RBL32 ;WL 208; IAW SRM 51-40-02-0G-0 AND DWG# 141A5400;[11] VERIFIED CORRECTIVE ACTION #10. VERIFIED MEASUREMENTS.
